On an equation of linear iteration.

Witold Jarczyk

Aequationes mathematicae (1996)

  • Volume: 51, Issue: 3, page 303-310
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Jarczyk, Witold. "On an equation of linear iteration.." Aequationes mathematicae 51.3 (1996): 303-310. <http://eudml.org/doc/137648>.

author = {Jarczyk, Witold},
journal = {Aequationes mathematicae},
keywords = {iterative functional equation; iterates; general solution},
number = {3},
pages = {303-310},
title = {On an equation of linear iteration.},
url = {http://eudml.org/doc/137648},
volume = {51},
year = {1996},

AU - Jarczyk, Witold
TI - On an equation of linear iteration.
JO - Aequationes mathematicae
PY - 1996
VL - 51
IS - 3
SP - 303
EP - 310
KW - iterative functional equation; iterates; general solution
UR - http://eudml.org/doc/137648
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.